×

zbMATH — the first resource for mathematics

Congruence relations on direct products of lattices. (English) Zbl 0484.06009
MSC:
06B10 Lattice ideals, congruence relations
06B05 Structure theory of lattices
08A30 Subalgebras, congruence relations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHAJDA I.: Congruence factorizations on distributive lattices. Math. Slovaca 28, 1978, No. 4, 343-347. · Zbl 0391.06011
[2] FRASER G. A., HORN A.: Congruence relations in direct products. Proc. Amer. Math. Soc. 26, 1970, 390-394. · Zbl 0241.08004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.